# SDR SWIA202161605

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 39,404 hours, 28,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DFW FAS REPORTED FUMES AND A VAGUE ELECTRICAL SMELL FROM ROWS 15 THROUGH 17. ROUGHLY 1 MINUTE LATER THE SMELL DISSIPATED AND WAS NOT PRESENT FOR REMAINDER OF FLIGHT. NO INDICATIONS OF SMOKE IN COCKPIT    (FLIGHT 3086 - FILED CLOSED)   TROUBLE-SHOT PER FIM 21-22-00-810-806 AND FOUND AED  AND #4 EMERGENCY BATTERY PACK AND CHARGER ASSEMBLY TO BE ONLY SOURCED OF FAINT SMELL. REMOVED AND REPLACED #4 EMERGENCY BATTERY PACK AND CHARGER ASSEMBLY IN REFERENCE TO AMM 33-51-17. OPS CHECK GOOD IN REFERENCE TO AMM 33-51-00. AIRCRAFT IS ACCEPTABLE FOR RETURN TO AND CONTINUED SERVICE. / PLEASE REFERENCE AML 748986
